# SDR YENA20130704139

- Difficulty date: July 4, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 45,215 hours, 16,094 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Part serial: 01092022
- Condition: Failed
- Location: Nr 1 Recirc
- Part time: 45,248 hours, 16,102 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, TEMPORARY ELECTRICAL ODOR WAS NOTICED IN COCKPIT AND CABIN.  PERFORMED ELECTRICAL BURN ODOR INSPECTION IAW TSM 24-00-00-810-823A,  FOUND CABIN NR 1 RECIRCULATION FAN CIRCUIT BREAKER X18 TRIPPED.  REMOVED & INSTALLED A NEW RECIRCULATION FAN ASSY IAW AMM 21-21-51-400-001-A.   REMOVED & INSTALLED A NEW 10HG LT FAN FAULT RELAY AS PRECAUTION IAW WDM 21-21-01 & 21-21-02.  OPS CHECKED NORMAL.
